Jump to content
CrazyBoards.org

klonopin


Recommended Posts

Last monday I stayed in a hotel and accidentally left my klonopin there and of course the maid didnt turn it in to the front desk. So for a week and a half I was without klonopin. (I've been taking .5 mg bid since the first week of June.) I started having flu-like symptoms, muscle cramps, joint pain, extreme back pain, shortness of breath, nausea and a loss of appetite. I attribute that all to the abrupt withdrawal of the klonopin. I just started taking it again Wednesday...about how long should it take to start alleviating the withdrawal symptoms?

Link to comment
Share on other sites

I don't know if these are withjdrawal symptoms. If they are, then they are unusual withdrawal symptoms. Not a bad idea to talk about it with a doc. maybe the med was masking some underlying illness ?

I'd suspect that within 1 to 2 days you'll feel fine again.

Link to comment
Share on other sites

I don't know if these are withjdrawal symptoms. If they are, then they are unusual withdrawal symptoms. Not a bad idea to talk about it with a doc. maybe the med was masking some underlying illness ?

I'd suspect that within 1 to 2 days you'll feel fine again.

<{POST_SNAPBACK}>

My mom is an RN and she looked it up in her drug handbook. It said stopping klonopin abruptly can cause the symtoms I'm experiencing. But, I am also on two meds that can cause muscle cramps and back pain: 120 mg verapamil ER(generic for calan SR) for headache prevention and  30mg remeron. The only side effect I can really pin point to the verapamil is dry mouth. When I first started taking Remeon in June I did have back pain for about 4 days but it went away. I don't see why it would come back now. But I have been taking the klonopin for 3 days and still no relief in symptoms. Last night the back pain was so bad I couldn't move. It hurts in my hips, up my spine and into my shoulders...also into my legs. It's like bone pain...it feels like nothing I've ever felt before.

Right now I don't have insurance but I expect that I will have it back in about two weeks so I will see a pdoc then about my meds. I want off the Remeron (and I am also on 150 mg Effexor XR that I want off of) and I want to try and take only ONE med for depression, not two. Thought I hear coming off Effexor is hell...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...